Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 155, Number 2, Pages 277–280 (Mi dan29292)  

MATHEMATICS

Stationary resonance regimes of certain rotational motions

B. I. Morgunov

Lomonosov Moscow State University

Full text: PDF file (464 kB)

Bibliographic databases:
Presented: Н. Н. Боголюбов
Received: 14.11.1963

Citation: B. I. Morgunov, “Stationary resonance regimes of certain rotational motions”, Dokl. Akad. Nauk SSSR, 155:2 (1964), 277–280

Citation in format AMSBIB
\Bibitem{Mor64}
\by B.~I.~Morgunov
\paper Stationary resonance regimes of certain rotational motions
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 155
\issue 2
\pages 277--280
\mathnet{http://mi.mathnet.ru/dan29292}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0160008}
\zmath{https://zbmath.org/?q=an:0132.32101}


Linking options:
  • http://mi.mathnet.ru/eng/dan29292
  • http://mi.mathnet.ru/eng/dan/v155/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:44
    Full text:30

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021